Advertisement

Theoretical and Mathematical Physics

, Volume 191, Issue 3, pp 793–810 | Cite as

Invariant manifolds and Lax pairs for integrable nonlinear chains

Article

Abstract

We continue the previously started study of the development of a direct method for constructing the Lax pair for a given integrable equation. This approach does not require any addition assumptions about the properties of the equation. As one equation of the Lax pair, we take the linearization of the considered nonlinear equation, and the second equation of the pair is related to its generalized invariant manifold. The problem of seeking the second equation reduces to simple but rather cumbersome calculations and, as examples show, is effectively solvable. It is remarkable that the second equation of this pair allows easily finding a recursion operator describing the hierarchy of higher symmetries of the equation. At first glance, the Lax pairs thus obtained differ from usual ones in having a higher order or a higher matrix dimensionality. We show with examples that they reduce to the usual pairs by reducing their order. As an example, we consider an integrable double discrete system of exponential type and its higher symmetry for which we give the Lax pair and construct the conservation laws.

Keywords

Lax pair integrable chain higher symmetry invariant manifold recursion operator 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. E. Zakharov and A. B. Shabat, “A scheme for integrating the nonlinear equations of mathematical physics by the method of the inverse scattering problem: I,” Funct. Anal. Appl., 8, 226–235 (1974).CrossRefMATHGoogle Scholar
  2. 2.
    V. E. Zakharov and A. B. Shabat, “Integration of nonlinear equations of mathematical physics by the method of inverse scattering: II,” Funct. Anal. Appl., 13, 166–174 (1979).MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    H. D. Wahlquist and F. B. Estabrook, “Prolongation structures of nonlinear evolution equations,” J. Math. Phys., 16, 1–7 (1975).ADSMathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    F. W. Nijhoff and A. J. Walker, “The discrete and continuous Painlevé VI hierarchy and the Garnier system,” Glasgow Math. J., 43, No. A, 109–123 (2001).CrossRefMATHGoogle Scholar
  5. 5.
    A. I. Bobenko and Yu. B. Suris, “Integrable systems on quad-graphs,” Int. Math. Res. Notices, 2002, 573–611 (2002).MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    F. W. Nijhoff, “Lax pair for the Adler (lattice Krichever–Novikov) system,” Phys. Lett. A, 297, 49–58 (2002).ADSMathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    R. I. Yamilov, “On the classification of discrete equations [in Russian],” in: Integrable Systems (A. B. Shabat, ed.), Bashkir State Univ., Ufa (1982), pp. 95–114.Google Scholar
  8. 8.
    P. Xenitidis, “Integrability and symmetries of difference equations: The Adler–Bobenko–Suris case,” in: Proc. IV Workshop “Group Analysis of Differential Equations and Integrable Systems” (GADEIS–IV) (Protaras, Cyprus, 26–30 October 2008, N. Ivanova, C. Sophocleous, R. Popovych, P. Damianou, and A. Nikitin, eds.), Univ. of Patras, Greece (2008), pp. 226–242; arXiv:0902.3954v1 [nlin.SI] (2009).Google Scholar
  9. 9.
    F. Khanizadeh, A. V. Mikhailov, and J. P. Wang, “Darboux transformations and recursion operators for differential–difference equations,” Theor. Math. Phys., 177, 1606–1654 (2013).MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    I. T. Habibullin, A. R. Khakimova, and M. N. Poptsova, “On a method for constructing the Lax pairs for nonlinear integrable equations,” J. Phys. A: Math. Theor., 49, 035202 (2016).ADSMathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    R. I. Yamilov, “Classification of discrete evolution equations [in Russian],” Uspekhi Mat. Nauk, 38, 155–156 (1983).MathSciNetGoogle Scholar
  12. 12.
    V. E. Adler, A. I. Bobenko, and Yu. B. Suris, “Classification of integrable equations on quad-graphs: The consistency approach,” Commun. Math. Phys., 233, 513–543 (2003).ADSMathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    B. I. Suleimanov, “The ‘quantum’ linearization of the Painlevé equations as a component of their L,A pairs [in Russian],” Ufimsk. Mat. Zh., 4, 127–135 (2012).Google Scholar
  14. 14.
    N. Kh. Ibragimov and A. B. Shabat, “The Korteweg–de Vries equation from the point of view of transformation groups,” Sov. Phys. Dokl., 24, 15–17 (1979).ADSMATHGoogle Scholar
  15. 15.
    N. Kh. Ibragimov and A. B. Shabat, “Evolutionary equations with nontrivial Lie–B¨acklund group,” Funct. Anal. Appl., 14, 19–28 (1980).CrossRefMATHGoogle Scholar
  16. 16.
    R. Garifullin, I. Habibullin, and M. Yangubaeva, “Affine and finite Lie algebras and integrable Toda field equations on discrete space–time,” SIGMA, 8, 062 (2012).MathSciNetMATHGoogle Scholar
  17. 17.
    S. I. Svinolupov and R. I. Yamilov, “The multi-field Schrödinger lattices,” Phys. Lett. A, 160, 548–552 (1991).ADSMathSciNetCrossRefGoogle Scholar
  18. 18.
    R. I. Yamilov, “Symmetries as integrability criteria for differential difference equations,” J. Phys. A: Math. Gen., 39, R541–R623 (2006).ADSMathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    M. Gürses, A. Karasu, and V. V. Sokolov, “On construction of recursion operators from Lax representation,” J. Math. Phys., 40, 6473–6490 (1999).ADSMathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    V. G. Drinfeld and V. V. Sokolov, “Lie algebras and equations of Korteweg–de Vries type,” J. Soviet Math., 30, 1975–2036 (1985).CrossRefMATHGoogle Scholar
  21. 21.
    I. T. Habibullin, “Discrete Zakharov–Shabat systems and integrable equations [in Russian],” Zap. Nauchn. Sem. LOMI, 146, 137–146 (1985).MathSciNetGoogle Scholar
  22. 22.
    A. V. Mikhailov, “Formal diagonalisation of Lax–Darboux schemes,” Model. Anal. Inform. Sist., 22, 795–817 (2015).MathSciNetCrossRefGoogle Scholar
  23. 23.
    A. Kuniba, T. Nakanishi, and J. Suzuki, “T-systems and Y-systems in integrable systems,” J. Phys. A: Math. Theor., 44, 103001 (2011); arXiv:1010.1344v5 [hep-th] (2010).ADSMathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    R. S. Ward, “Discrete Toda field equations,” Phys. Lett. A, 199, 45–48 (1995).ADSMathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    R. Willox and M. Hattori, “Discretisations of constrained KP hierarchies,” J. Math. Sci. Univ. Tokyo, 22, 613–661 (2015); arXiv:1406.5828v1 [nlin.SI] (2014).MathSciNetMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2017

Authors and Affiliations

  1. 1.Institute of Mathematics with Computing CenterUfa Science Center, RASUfaRussia
  2. 2.Bashkir State UniversityUfaRussia

Personalised recommendations